|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
Viadeo
|
English
|
Français
|
Español
|
العربية
|
 
International Journal of Innovation and Applied Studies
ISSN: 2028-9324     CODEN: IJIABO     OCLC Number: 828807274     ZDB-ID: 2703985-7
 
 
Wednesday 18 September 2019

About IJIAS

News

Submission

Downloads

Archives

Custom Search

Contact

Connect with IJIAS

  Now IJIAS is indexed in EBSCO, ResearchGate, ProQuest, Chemical Abstracts Service, Index Copernicus, IET Inspec Direct, Ulrichs Web, Google Scholar, CAS Abstracts, J-Gate, UDL Library, CiteSeerX, WorldCat, Scirus, Research Bible and getCited, etc.  
 
 
 

On Fuzzy Semiprime Submodules


Volume 13, Issue 4, December 2015, Pages 929–934

 On Fuzzy Semiprime Submodules

Mohammed M. Ali Radman Al-Shamiri1

1 Department of Mathematics and Computer, Faculty of Science, Ibb University, Ibb, Yemen

Original language: English

Received 31 May 2015

Copyright © 2015 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


In this paper our aim is to extend some notions of ordinary semiprime submodules into fuzzy semiprime. Also we introduce and study new properties of fuzzy semiprime submodules. Several results on fuzzy semiprime submodules are proved.

Author Keywords: Fuzzy module, fuzzy ring, fuzzy submodule, fuzzy semiprime submodule, fuzzy semiprime ideal.


How to Cite this Article


Mohammed M. Ali Radman Al-Shamiri, “On Fuzzy Semiprime Submodules,” International Journal of Innovation and Applied Studies, vol. 13, no. 4, pp. 929–934, December 2015.